# SDR SWAA2020060880814

- Difficulty date: May 17, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK CARGO FLANGE LOCATED ON BETWEEN BS767 AND RBL16 AT AFT CARGO COMPARTMENT.  REPAIRED TRACK CARGO FLANGE LOCATED ON BETWEEN BS 767 AND RBL 16 AT AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3.
